# SDR S2YA03009

- Difficulty date: March 7, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N355SK
- Make and model: Dorner DO328300
- Aircraft serial: 3124
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Part number: 230GC02Y04
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2074, THE LEFT DC GENERATOR FELL OFF LINE.  THE CREW MADE AN AIR TURNBACK, MECHANIC SWAPPED THE GENERATORS AND OPS CHECK THE SYSTEM.  NO DEFECTS NOTED MECHANIC RETURNED THE AIRCRAFT TO SERVICE.  ON 03/09/03 THE LEFT DC GENERATOR FAILED IN FLIGHT.  MECHANIC REPLACED THE DC POWER CONTROL UNIT (1VE PANEL) AND RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER DEFECTS.
